# SDR ASOA2013091309004

- Difficulty date: September 12, 2013
- Submitted: September 13, 2013
- Operation: Air carrier
- Aircraft: N907EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7648
- Aircraft time: 25,842 hours, 23,662 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT OVERWING FWD EMEGENCY LIGHT INOPERATIVE.  R & R EMERGENCY LIGHT BULB IAW AMM 33-51-21.  OPS CHECKED GOOD.
